Buspirone HCI

Discussion in 'Support' started by mike, Sep 14, 2012.

tinnitus forum
    1. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      Has anyone ever used Buspirone HCI to treat Tinnitus. Good or Bad Effects. Trying to get some information on it.
       
    2. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      I haven't personally I do know buspar does have tinnitus as a side effect but so does every anti-depressant and benzo medication.
       
    3. mike

      mike Member

      Location:
      Franklin ohio
      Tinnitus Since:
      1 1/2 months
      I have read that also. Went to the Va. A lady Doctor said try it for a month but I don't think i will.I think it would just compound the problem.
       
    4. erik
      Breezy

      erik Manager Staff Benefactor

      Location:
      Washington State, USA
      Tinnitus Since:
      04/15/2012
      Cause of Tinnitus:
      Most likely hearing loss
      Back in the beginning of my T nearly 5 months ago, I too was resistant to taking any meds, so I didn't take any. I was highly distressed and anxious about my T. Now looking back I think, for me, it would have been better if I did, at least in the beginning few weeks. I think it would have made things a easier to handle. When T first hits you out of the blue, it can really do a number on you and your psyche. I didn't have all the tools to cope at that time and it made the first 2 months very, very rough. A little help is ok when you need it....under dr supervision of course.
       

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.